Skip to Main content Skip to Navigation


...
hal-01265529v1  Journal articles
Sébastien FerencziL. Q. Zamboni. Eigenvalues and simplicity of interval exchange transformations
Annales Scientifiques de l'École Normale Supérieure, Société mathématique de France, 2011, 44, pp.361-392
hal-02068014v1  Journal articles
Jamel DammakGérard LopezMaurice PouzetHamza Si Kaddour. Boolean sum of graphs and reconstruction up to complementation
Advances in Pure and Applied Mathematics, De Gruyter, 2013, 4 (3), pp.315-349. ⟨10.1515/apam-2013-0010⟩
...
hal-00700476v1  Journal articles
Jozef BobokSerge Troubetzkoy. Homotopical rigidity of polygonal billiards
Topology and its Applications, Elsevier, 2014, 173, pp.308-324. ⟨10.1016/j.topol.2014.06.003⟩
hal-00756790v1  Journal articles
Arnaud BeauvilleChristophe Ritzenthaler. Jacobians among abelian threefolds: a geometric approach
Mathematische Annalen, Springer Verlag, 2011, 350 (4), pp.793-799. ⟨10.1007/s00208-010-0583-6⟩
hal-00979006v1  Books
Yves AubryLachaud Gilles. Arithmetic, Geometry and Coding Theory
Société Mathématique de France. Société Mathématique de France, pp.216, 2005, Séminaires et congrès, 2-85629-175-9
...
hal-00672373v1  Journal articles
Yves AubryJean-Christophe GodinOlivier Togni. Vectorial solutions to list multicoloring problems on graphs
Advances and Applications in Discrete Mathematics, Pushpa Publishing House, 2012, Volume 9 (Numéro 2), pp 65 --81
...
hal-00978911v1  Journal articles
Yves AubryRégis Blache. On some questions related to the Gauss conjecture for function fields
Journal of Number Theory, Elsevier, 2008, 128 (7), pp.2053--2062. ⟨10.1016/j.jnt.2007.10.014⟩
...
hal-00978916v1  Journal articles
Yves AubrySafia HalouiLachaud Gilles. On the number of points on abelian and Jacobian varieties over finite fields
Acta Arithmetica, Instytut Matematyczny PAN, 2013, 160 (3), pp.201--241. ⟨10.4064/aa160-3-1⟩
...
hal-00978908v1  Journal articles
Yves AubryPhilippe Langevin. On the weights of binary irreducible cyclic codes
Lecture Notes in Computer Science, Springer, 2006, 3969, pp.46--54. ⟨10.1007/11779360_5⟩
...
hal-00978914v1  Journal articles
Yves AubrySafia HalouiLachaud Gilles. Sur le nombre de points rationnels des variétés abéliennes et des Jacobiennes sur les corps finis
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2012, 350 (19-20), pp.907--910. ⟨10.1016/j.crma.2012.10.001⟩
...
hal-00978906v1  Journal articles
Yves Aubry. Class number in non Galois quartic and non abelian Galois octic function fields over finite fields
Bulletin of the Greek Mathematical Society, 2006, 52, pp.61--76
...
hal-00843686v1  Journal articles
Yves AubrySafia Haloui. On the number of rational points on Prym varieties over finite fields
Glasgow Mathematical Journal, Cambridge University Press (CUP), 2016, 58 (Issue 1), pp.55--68. ⟨10.1017/S0017089515000063⟩
...
hal-00767967v1  Journal articles
Valérie BerthéJulien CassaigneWolfgang Steiner. Balance properties of Arnoux-Rauzy words
International Journal of Algebra and Computation, World Scientific Publishing, 2013, 23 (4), pp.689-704. ⟨10.1142/S0218196713400043⟩
...
hal-00767441v1  Journal articles
Dany-Jack MercierRolland Robert. Codage & cryptage
Journal of Pure and Applied Algebra, Elsevier, 1998, pp.227-240
hal-01327302v1  Journal articles
Bertrand LemaireGuy Henniart. Changement de base et induction automorphe pour ${\rm GL}_n$ en caractéristique non nulle
Mémoires de la Société Mathématique de France. Nouvelle Série, 2011, 124, ii+194 p
hal-01326861v1  Book sections
Jean-Pierre LabesseLaurent Clozel. Orbital integrals and distributions
On certain -functions, 13, Amer. Math. Soc., Providence, RI, pp.107--115, 2011, Clay Math. Proc., 978-0-8218-5204-0
hal-01286394v1  Journal articles
Stéphane Louboutin. Resultants of Chebyshev Polynomials: A Short Proof
Canadian Mathematical Bulletin, Cambridge University Press, 2013, 56 (3), pp.602-605. ⟨10.4153/CMB-2012-002-1⟩
lirmm-00804125v1  Book sections
Sébastien FerencziThierry Monteil. Infinite words with uniform frequencies, and invariant measures
Berthé, V. and Rigo, M. Combinatorics, Automata and Number Theory, Cambridge University Press, pp.373-409, 2010, Encyclopedia of Mathematics and its Applications, 9780521515979
lirmm-00601553v1  Journal articles
Julien CassaigneGwenaël RichommeKalle SaariLuca Q. Zamboni. Avoiding Abelian Powers in Binary Words with Bounded Abelian Complexity
International Journal of Foundations of Computer Science, World Scientific Publishing, 2011, 22 (4), pp.905-920. ⟨10.1142/S0129054111008489⟩
lirmm-00344944v1  Journal articles
Pierre ArnouxValerie BertheZuzana MasákováEdita Pelantova. Sturm Numbers and Substitution Invariance of 3iet Words
Integers : Electronic Journal of Combinatorial Number Theory, State University of West Georgia, Charles University, and DIMATIA, 2008, 8 A14, pp.14
hal-01293963v1  Journal articles
Meïli BaragattiDenys Pommeret. A study of variable selection using g-prior distribution with ridge parameter
Computational Statistics and Data Analysis, Elsevier, 2011
...
hal-01263786v1  Journal articles
Sébastien FerencziLuca Q. Zamboni. Clustering Words and Interval Exchanges
Journal of Integer Sequences, University of Waterloo, 2013